Top answers from doctors based on your search:
Disclaimer

an acid reflux be caused by medicines

A 66-year-old female asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Calcium channel: blockers are chief among them. Arguably any can.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
Reflux treatment: Patients with reflux disease (r) need to treat it. Losing weight and avoiding certain foods can improve some symptoms. Patients with untreated r have ... Read More
1
1 thank
Dr. Troy Ross
Dr. Troy Ross answered
23 years experience Occupational Medicine
Try vinegar: The most important thing to so is try to eliminate the problem (often a food intolerance). Try eliminating all wheat and gluten. Also look at other co ... Read More
1
1 comment
1
1 thank
A female asked:
Dr. Michael Wolfe
22 years experience ENT and Head and Neck Surgery
Usually : Usually you need a strong anti acid medication from the proton pump inhibitor (ppi) family. Prilosec/omeprazole is one of these and can be bought ove ... Read More
1
1 thank
Dr. Richard Arden
36 years experience ENT and Head and Neck Surgery
If : If you have been diagnosed with laryngopharyngeal reflux (lpr) the treatment typically does involve ppi therapy at a dose and frequency greater than t ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Claude Brachfeld
38 years experience Cardiology
No: This drug does not affect heart rate.
3
3 thanks
A 22-year-old male asked:
Dr. Michael Nelson
22 years experience Neurology
May reduce B12: Medications that reduce acid production in the stomach may reduce our absorption of vitamins because we don't digest food as well. Some people also n ... Read More
2
2 thanks
A 59-year-old female asked:
Dr. Alan Feldman
40 years experience Endocrinology
Other meds?: In order for a diabetic to have low sugars, they have to be on a medication for diabetes that can cause low sugars (insulin, glyburide, glipizide). I ... Read More
A 23-year-old male asked:
Dr. Nellmarie Bodenstein
Specializes in
Chronic anti-acids.: Chronic PPI use leads to vit b12, Magnesium deficiency.Acid in you stomach is necessary to stimulate Serotonin thus leading to depression longterm use ... Read More
A 59-year-old female asked:
Dr. Kyle Harner
27 years experience Rheumatology
Several : Several non-oral medications are now available that bypass the gastrointestinal tract - so they usually do not contribute to reflux. These medication ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Stanley Himes
40 years experience Integrative Medicine
GERD treatment: Probably not causing constipation. Your gasto-esophageal reflux is not being caused by too much acid! You most likely need more stomach acid. Remember ... Read More
A 35-year-old male asked:
Dr. Marsha Davis
27 years experience Internal Medicine
That is: A myth . You have to have a loose valve where the esophagus and the. Stomach meet.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month